Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i4.10
pages 1-15

Parameter Estimation Algorithm of the Linear Regression with Bounded Noise in Measurements of All Variables

Nikolay N. Salnikov
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agensy of Ukraine, Kyiv, Ukraine
Sergey V. Siryk
National Technical University of Ukraine "Kyiv Polytechnic Institute"

Краткое описание

Nonconvex set of values of parameters consistent with the current measurement of the input and output variables is represented as the union of a finite number of convex subsets. The solution of the estimation problem is reduced to choosing one of the subsets and solving the obtained system of convex inequalities. This problem is solved using the previously proposed ellipsoid method modification which works in case of a finite number of incompatible inequalities. Computational cost of the proposed algorithm is compared with that of similar estimation problem without noise. The properties of the algorithm are illustrated by numerical examples.

Articles with similar content:

Telecommunications and Radio Engineering, Vol.77, 2018, issue 14
D. Chunxiao, Y. Fei
Invariant and Stationary Sets of Nonlinear Discrete Systems Under Bounded Perturbations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich
Synthesis of Linear and Nonlinear Systems of Terminal Control Based on Models of the Terminal State
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Evgeniy A. Shushlyapin
Numerical Efficiency of Semidefinite Optimization Methods
Journal of Automation and Information Sciences, Vol.46, 2014, issue 4
Anatoliy I. Kosolap , Anastasiya S. Peretyatko
Basic Indicators of the Efficiency of a Measuring System with Variable Elements
Telecommunications and Radio Engineering, Vol.62, 2004, issue 7-12
O. I. Atakishchev, A. G. Saibel